# SDR CA970327005

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 40309526
- Condition: Failed
- Location: Yaw Dampner
- Component: Boeing, 40309526
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AT 5000FT DURING TURN AT 190 KTS AND AGAIN AT 29000, 220 KTS IN TURN HAD UNCOMMANDED YAW MOVEMENT, WITH AUTOPILOT ENGAGED MOVEMENT WAS NOT AS NOTICEABLE. RUDDER YAW DAMPER AND PCU REPLACED.
